# SDR MALA964802

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC687
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switches
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GFK - FLT 3253 - AFTER DEPARTURE, THE NOSE GEAR WOULD CYCLE IN THE GEAR WELL AFTER RETRACTION.  THE CREW CYCLED THE GEAR SEVERAL TIMES AND THE CYCLING STOPPED.  THE AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL ADJUSTED THE RIGGING OF THE NLG POSITION SWITCHES.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
